CSpace  > 计算数学与科学工程计算研究所
Discontinuous Galerkin methods for Hamiltonian ODEs and PDEs
Tang, Wensheng1; Sun, Yajuan2,3; Cai, Wenjun4
AbstractIn this article, we present a unified framework of discontinuous Galerkin (DG) discretizadons for Hamiltonian ODEs and PDEs. We show that with appropriate numerical fluxes the numerical algorithms deduced from DG discretizations can be combined with the symplectic methods in time to derive the multi-symplectic PRK schemes. The resulting numerical discretizations are applied to the linear and nonlinear Schrodinger equations. Some conservative properties of the numerical schemes are investigated and confirmed in the numerical experiments. (C) 2016 Elsevier Inc. All rights reserved.
KeywordDiscontinuous Galerkin method Hamiltonian systems Continuous-stage PRK method Symplectic PRK scheme Multi-symplectic PRK scheme Conservation laws
Funding ProjectFoundation of the NNSFC[11401055] ; Foundation of the NNSFC[11271357] ; Foundation of Education Department of Hunan Province[15C0028] ; Foundation for Innovative Research Groups of the NNSFC[11321061] ; ITER-China Program[2014GB124005]
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000394408900019
Citation statistics
Cited Times:10[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Affiliation1.Changsha Univ Sci & Technol, Coll Math & Stat, Changsha 410114, Hunan, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, LSEC, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
4.Chinese Acad Sci, Lab Computat Geodynam, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Tang, Wensheng,Sun, Yajuan,Cai, Wenjun. Discontinuous Galerkin methods for Hamiltonian ODEs and PDEs[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2017,330:340-364.
APA Tang, Wensheng,Sun, Yajuan,&Cai, Wenjun.(2017).Discontinuous Galerkin methods for Hamiltonian ODEs and PDEs.JOURNAL OF COMPUTATIONAL PHYSICS,330,340-364.
MLA Tang, Wensheng,et al."Discontinuous Galerkin methods for Hamiltonian ODEs and PDEs".JOURNAL OF COMPUTATIONAL PHYSICS 330(2017):340-364.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang, Wensheng]'s Articles
[Sun, Yajuan]'s Articles
[Cai, Wenjun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang, Wensheng]'s Articles
[Sun, Yajuan]'s Articles
[Cai, Wenjun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang, Wensheng]'s Articles
[Sun, Yajuan]'s Articles
[Cai, Wenjun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.